The uniform norming of retractions on short intervals for certain function spaces.
Georgian mathematical journal, Tome 4 (1997) no. 5, pp. 443-450
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_1997__4_5_48149,
author = {Kalyabin, G.A.},
title = {The uniform norming of retractions on short intervals for certain function spaces.},
journal = {Georgian mathematical journal},
pages = {443--450},
year = {1997},
volume = {4},
number = {5},
zbl = {0914.31005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1997__4_5_48149/}
}
Kalyabin, G.A. The uniform norming of retractions on short intervals for certain function spaces.. Georgian mathematical journal, Tome 4 (1997) no. 5, pp. 443-450. http://geodesic.mathdoc.fr/item/GMJ_1997__4_5_48149/